Static cosmological solutions of the Einstein-Yang-Mills-Higgs equations

P. Breitenlohner, P. Forgács, D. Maison

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Numerical evidence is presented for the existence of a new family of static, globally regular 'cosmological' solutions of the spherically symmetric Einstein-Yang-Mills-Higgs equations. These solutions are characterized by two natural numbers (m ≥ 1, n ≥ 0), the number of nodes of the Yang-Mills and Higgs field respectively. The corresponding spacetimes are static with spatially compact sections with 3-sphere topology. (C) 2000 Published by Elsevier Science B.V.

Original languageEnglish
Pages (from-to)397-402
Number of pages6
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume489
Issue number3-4
DOIs
Publication statusPublished - Sep 21 2000

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Static cosmological solutions of the Einstein-Yang-Mills-Higgs equations'. Together they form a unique fingerprint.

  • Cite this